RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2011, Volume 3, Issue 4, Pages 28–38 (Mi ufa115)  

On solution of a two kernel equation represented by exponents

A. G. Barseghyan

Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan, Armenia

Abstract: The integral equation with two kernels
$$ f(x)=g(x)+\int_0^\infty K_1(x-t)f(t) dt+\int_{-\infty}^0K_2(x-t)f(t) dt,\quad-\infty<x<+\infty, $$
where the kernel functions $K_{1,2}(x)\in L$, is considered on the whole line. The present paper is devoted to solvability of the equation, investigation of properties of solutions and description of their structure. It is assumed that the kernel functions $K_m\ge0$ are even and represented by exponentials as a mixture of the two-sided Laplace distributions:
$$ K_m(x)=\int_a^be^{-|x|s} d\sigma_m(s)\ge0,\quad m=1,2. $$
Here $\sigma_{1,2}$ are nondecreasing functions on $(a,b)\subset(0,\infty)$ such that
$$ 0<\lambda_1\le1, 0<\lambda_2<1,\quadгде\quad\lambda_i=\int_{-\infty}^\infty K_i(x) dx=2\int_a^b\frac1s d\sigma_i(s), i=1,2. $$


Keywords: the basic solution, Ambartsumian equation, Laplace transform, system of integral equations.

Full text: PDF file (384 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.968.2
Received: 10.09.2011

Citation: A. G. Barseghyan, “On solution of a two kernel equation represented by exponents”, Ufimsk. Mat. Zh., 3:4 (2011), 28–38

Citation in format AMSBIB
\Bibitem{Bar11}
\by A.~G.~Barseghyan
\paper On solution of a~two kernel equation represented by exponents
\jour Ufimsk. Mat. Zh.
\yr 2011
\vol 3
\issue 4
\pages 28--38
\mathnet{http://mi.mathnet.ru/ufa115}
\zmath{https://zbmath.org/?q=an:1249.45003}


Linking options:
  • http://mi.mathnet.ru/eng/ufa115
  • http://mi.mathnet.ru/eng/ufa/v3/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:171
    Full text:65
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021